A 20-year-old female asked:
Disclaimer

took plan b 68 hours after unprotected sex, 9 days later had a dark brown discharge for only a couple hours. what could this mean?

1 doctor answer
Dr. Andrea Brand
Specializes in Family Medicine
Need pregnancy test: Emergency contraception is not 100% effective, so a pregnancy test is in order around the time of expected onset of your menstrual period. Brown discharge could be related to treatment with plan b, but could also be related to early pregnancy.
Answered on Apr 19, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 24-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Some thoughts...: Plan B can alter the menstrual vaginal bleeding for the cycle in which Plan B was taken, and sometimes the next cycle too. One should be sure to check ... Read More
A female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Likely normal: Plan B often disrupts the normal rhythm of menstrual cycle. If you do not wish to be pregnant, use contraception all the time, every time. You may con ... Read More
A member asked:
Dr. Walter Evans II
42 years experience Obstetrics and Gynecology
No: Pdlan b can give you light bleeding. You should still have your next period. If you do not HAV e one in 3 weeks, check your pregnancy test.
1
1 thank
A 20-year-old female asked:
Dr. Chevies Newman
22 years experience Obstetrics and Gynecology
Gonna b a : Little different after Plan B because the hormone changes the uterine lining and alters the flow. Should normalize.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month